# SDR TRBA2012055003

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,953 hours, 34,953 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 111CC01A02
- Part serial: 15193
- Condition: Damaged
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT, FOUND THAT THE CONTACTOR FOR EMERGENCY BATTERY NEEDS TO BE REPLACED. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED 42PA EMERGENCY BATTERY CHARGER CONTACTOR IAW ATR JIC 24-00-00 RAI 10040.  THE OPS CHECKED SATISFACTORY.  THE ACFT RETURNED TO SERVICE.
